Stability Analysis for Generalized Neutral-Type Neural Networks

Abstract:

Article Preview

The issue of asymptotic stability is discussed for generalized neutral-type neural networks with time-varying delays. A new stability condition is presented based on the Lyapunov-Krasovskii method and the inequality technique, which is dependent on the amount of delay. The proposed result is given in the form of a linear matrix inequality (LMI). Finally, an example is given to illustrate our result. This result is of great significance in designs and applications of globally stable of generalized neutral-type neural networks.

Info:

Periodical:

Edited by:

Dongye Sun, Wen-Pei Sung and Ran Chen

Pages:

1387-1391

DOI:

10.4028/www.scientific.net/AMM.121-126.1387

Citation:

G. Q. Liu and S. X. Yang, "Stability Analysis for Generalized Neutral-Type Neural Networks", Applied Mechanics and Materials, Vols. 121-126, pp. 1387-1391, 2012

Online since:

October 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.